| Model Number |
1688TC/58 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
It was reported that the patient presented for a lead revision procedure.Prior to the procedure, it was noted that the right ventricular (rv) lead was capped and replaced on (b)(6) 2026 due to unknown reasons.The patient condition was unknown.